Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 26, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at May 20, 2014, 11:57 AM CDT for La Crosse County, Trempealeau County, Wisconsin. It took effect at May 22, 2014, 11:48 AM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2014, 11:57 AM CDT (16:57 UTC)
- In effect from
- May 22, 2014, 11:48 AM CDT
- Expired
- May 24, 2014, 1:00 AM CDT
- In force
- 37 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties La Crosse County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 26 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River (WI) at Galesville (GALW3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05382000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
540 WGUS43 KARX 201657 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1157 AM CDT TUE MAY 20 2014 ...FLOOD WARNING FOR THE BLACK RIVER IN THE GALESVILLE AREA... .HEAVY RAIN ACROSS THE AREA LAST NIGHT HAS CAUSED THE BLACK RIVER RISE ABOVE FLOOD STAGE UPSTREAM AT BLACK RIVER FALLS. THAT WATER WILL MOVE DOWNSTREAM THROUGH THE GALESVILLE AREA...RESULTING IN MINOR FLOODING. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC063-121-210457- /O.NEW.KARX.FL.W.0026.140522T1648Z-140524T0600Z/ /GALW3.1.ER.140522T1648Z.140523T0000Z.140523T1200Z.NO/ 1157 AM CDT TUE MAY 20 2014 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE BLACK RIVER NEAR GALESVILLE. * FROM THURSDAY MORNING TO LATE FRIDAY NIGHT. * AT 10:45 AM TUESDAY THE STAGE WAS 5.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. THAT BRIDGE CROSSING MAY AGAIN NEED TO BE CLOSED ON WEDNESDAY. && LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097 $$
1 follow-up statement
110 WGUS83 KARX 202144 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 444 PM CDT TUE MAY 20 2014 .THE FLOOD WARNING FOR THE BLACK RIVER AROUND GALESVILLE IS CANCELLED. WHILE THE RIVER IS NOT NOW EXPECTED TO REACH FLOOD STAGE THERE WILL BE A SIGNIFICANT RISE IN RIVER LEVELS OVER THE NEXT 2 DAYS. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC063-121-202214- /O.CAN.KARX.FL.W.0026.000000T0000Z-140524T0600Z/ /GALW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 444 PM CDT TUE MAY 20 2014 THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER NEAR GALESVILLE. * AT 3:45 PM TUESDAY THE STAGE WAS 5.5 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 11.3 FEET FRIDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at May 20, 6:13 AM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, May 20, 6:13 AM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 613 AM CDT TUE MAY 20 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 331 AM CDT TUE MAY 20 2014 MAIN FORECAST CONCERNS THIS PERIOD...SHRA/TSRA CHANCES YET TODAY... TEMPERATURES. DATA ANALYSIS AT 06Z HAD THE SFC LOW/TROUGH FROM EASTERN ND TO EASTERN NEB. WV IMAGERY DEPICTED A LEAD SHORTWAVE OVER NORTHEAST MN. PER VAD WIND PROFILER DATA...THIS SHORTWAVE HAS ALREADY PULLED THE 850-700MB TROUGH AXIS EAST TO NEAR THE MN/WI BORDER INTO EASTERN IA. IR IMAGERY SHOWING THE DEEPER/COLDER CLOUDS/MOISTURE MOVING NORTH/ EAST OF THE FCST AREA EARLY THIS MORNING. FOG-PRODUCT IMAGERY/SFC OBS SHOWING DRYING/CLEARING SPREADING EAST ACROSS SOUTHERN MN/ NORTHERN IA BEHIND THE 850-700MB TROUGH. AREA RADARS SHOWING BULK OF THE SHRA/TSRA HAD LIFTED NORTHEAST OF THE FCST AREA WITH ONLY SPOTTY -SHRA/-DZ LINGERING ACROSS THE FCST AREA. ONLY POTENTIAL ISSUE NOTED WITH 20.00Z MODEL INITIALIZATIONS IS GFS ABOUT 5F TO HIGH WITH SFC DEW POINTS IN THE MOISTURE PLUME FROM SOUTHEAST SD INTO THE MID MS VALLEY. OTHERWISE INITIALIZATIONS LOOK GOOD. SOLUTIONS CONVERGING ON A TIGHTER CONSENSUS OF THE EARLIER RUNS WITH RATHER GOOD BETWEEN MODEL AND RUN-TO-RUN CONSISTENCY AMONG ALL MODELS THRU 12Z WED. SHORT-TERM FCST CONFIDENCE ON THE GOOD SIDE THIS CYCLE. FOR THE SHORT TERM...TAIL OF THE NORTHEAST MN IMPULSE WAS SLIDING ACROSS THE FCST AREA EARLY THIS MORNING. A FEW SHRA ACCOMPANY THIS FEATURE ACROSS THE NORTH END OF THE FCST AREA...IN SOME LOWER LEVEL WARM ADVECTION/MOISTURE TRANSPORT AHEAD OF IT. ONCE IT PASSES...BULK OF THE LOWER LEVEL FORCING/LIFT MOVE NORTHEAST OF THE FCST AREA WITH THE 925-700MB DRYING CONTINUING TO SPREAD EAST ACROSS THE FCST AREA. GIVEN THE POST SHORTWAVE PROGRESS OF THE DRYING/DECREASING CLOUDS...REMOVED BULK OF LINGERING SHRA CHANCES THRU THE MORNING. ATTENTION QUICKLY FOCUSES ON A FRONTAL BOUNDARY THAT ENDS UP NEAR THE FAR SOUTH END OF THE FCST AREA THIS AFTERNOON. THIS DEVELOPING BOUNDARY ALREADY SHOWING UP IN SFC OBS AS A WEAK WIND SHIFT/PRESSURE TROUGH NEAR A KMKE-KPDC-KOMA LINE. MODEL CONSENSUS STRENGTHENS THIS BOUNDARY THIS AFTERNOON AND SLOWLY PUSH IT SOUTH. BIGGEST QUESTION REMAINS DEW POINTS NEAR/SOUTH OF THIS BOUNDARY THIS AFTERNOON. NAM/GFS WANT TO BRING 65-70F DEW POINTS INTO THE SOUTHEAST END OF THE FCST AREA FOR THE AFTERNOON. THESE DEW POINTS RESULT IN MUCAPES OF 2K-3K J/KG OVER THE SOUTHEAST END OF THE FCST AREA THIS AFTERNOON...VS. 1K-2K J/KG IN THE ECMWF WITH MORE REASONABLE LOWER 60S DEW POINTS. SLIGHT RISK OF SEVERE STORMS ACROSS THE FAR SOUTH END OF THE FCST AREA THIS AFTERNOON/EARLY EVENING NOT UNREASONABLE BUT APPEARS CONDITIONAL ON THE DEW POINTS AND WHERE THE BOUNDARY ENDS UP. SEE SWODY1 FOR MORE DETAILS. CONVECTION THIS AFTERNOON/ EVENING AND ITS OUTFLOWS WOULD DRIVE THE FRONT FURTHER SOUTH TONIGHT...WITH COOLER/DRIER CAN HIGH PRESSURE NOSING INTO THE AREA TONIGHT. WITH A MILDER START...925MB TEMPS IN THE 20C RANGE THIS AFTERNOON AND SOME SUNSHINE ACROSS MUCH OF THE AREA AT LEAST THRU THE MORNING...HIGHS TODAY MOSTLY IN THE MID 70S TO NEAR 80 LOOK QUITE REASONABLE. COOLER AGAIN TONIGHT WITH ARRIVAL OF A STRONGER SURGE OF LOW LEVEL COLD ADVECTION ON THE NOSE OF THE CAN HIGH. MODEL/ENSEMBLE CONSENSUS OF THE HIGHS/LOWS FOR TODAY/TONIGHT LOOKED GOOD. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 331 AM CDT TUE MAY 20 2014 MAIN FORECAST CONCERNS FOR WED THRU THU NIGHT...TEMPERATURES. GOOD MODEL CONSENSUS FOR THE MID LEVEL TROUGH TO MOVE EAST OF THE AREA WED WITH WEAK NORTHWEST FLOW ALOFT OVER THE UPPER MIDWEST INTO THU. HGTS RISE THU NIGHT AS MID LEVEL RIDGING BUILDS INTO THE NORTH- CENTRAL CONUS. FCST CONFIDENCE IS GOOD FOR WED THRU THU NIGHT FOR WHAT CONTINUES TO TREND AS A DRY/QUIET PERIOD UNDER THE INFLUENCE OF QUASI-ZONAL FLOW ALOFT AND CAN HIGH PRESSURE AT THE SFC. THE GENERAL WEAK/BROAD WEST TO NORTHWEST FLOW ALOFT THRU THIS PERIOD ALLOWS WEAK CAN HIGH PRESSURE TO BUILD INTO THE UPPER MIDWEST WED THEN REMAIN ACROSS THE REGION THRU THE END OF THE WEEK. MODEL SOUNDINGS FOR WED-THU NIGHT SHOWING A DRIER COLUMN OVER MN/IA/WI UNDER THE INFLUENCE OF THE NORTHWEST FLOW/CAN HIGH...WITH PW VALUES NEAR TO SLIGHTLY BELOW NORMAL. 850MB TEMPS MOSTLY IN THE +6CTO +10C RANGE THRU THE PERIOD...WHICH IS NEAR NORMAL. WITH PLENTY OF SUNSHINE AND THE DRIER AIRMASS...DIURNAL SWINGS OF 20 TO 25F WITH HIGHS/LOWS NEAR NORMAL LOOK WELL TRENDED FOR WED THRU THU NIGHT. FOR FRIDAY THROUGH MONDAY.../DAYS 4 TO 7/... FORECAST CONCERNS THIS PERIOD...SHRA/TSRA CHANCES SAT NIGHT INTO MON...TEMPERATURES THRU THE PERIOD. MEDIUM RANGE MODEL RUNS OF 20.00Z IN GOOD AGREEMENT FRI/SAT AS AMPLIFYING RIDGING ALOFT BUILDS ACROSS THE MID/UPPER MS VALLEY... AHEAD OF STRONGER TROUGHING COMING THRU THE SOUTHERN TO NORTHERN ROCKIES. LATEST MODEL CONSENSUS TRENDS TOWARD FASTER OF THE EARLIER RUNS WITH THE TROUGHING COMING THRU THE SOUTHERN ROCKIES. IMPROVING CONSENSUS AS THIS ENERGY TO LIFTS NORTHEAST INTO THE CENTRAL CONUS SUN THEN TOWARD THE UPPER MIDWEST MON...BEING DRIVEN BY THE NEXT STRONGER TROUGH/ENERGY DIGGING INTO THE FAR WESTERN CONUS. FCST CONFIDENCE GOOD FRI/SAT UNDER THE INFLUENCE OF THE HIGH/ RIDGING...THEN AVERAGE SUN/MON WITH PLENTY OF SMALLER SCALE DETAIL DIFFERENCES IMPACTING SHRA/TSRA CHANCES LATE IN THE PERIOD. CAN HIGH PRESSURE/RIDGING ALOFT FROM THU/THU NIGHT CONTINUE TO IMPACT THE AREA/S WEATHER FRI/SAT...WITH DRY AND MOSTLY CLEAR TO PARTY CLOUDY CONDITIONS. WITH THE BUILDING HGTS ALOFT AND SLOW PROGRESSION OF THE PATTERN...THE SFC HIGH SLIPS EAST OF THE AREA AND 925-850MB TEMPS SLOWLY WARM. HIGHS NEAR NORMAL ON FRI LOOK WELL TRENDED. 850MB TEMPS CLIMB INTO THE +10C TO +14C RANGE SAT AS SFC- 850MB RIDGE AXIS FINALLY MOVES EAST OF THE AREA. HIGHS SAT ABOUT A CATEGORY ABOVE NORMAL ALSO WELL TRENDED. BY SUNDAY...STRONGER LOWER LEVEL WARM ADVECTION/MOISTURE TRANSPORT STARTS TO SPREAD NORTHEAST AND EAST...INTO/ACROSS THE UPPER MIDWEST. PRESENT TRENDS HAVE THE STRONGER OF THIS JUST WEST/NORTH OF THE FCST AREA ON SUN...THEN SPREAD THE AXIS OF DEEPER MOISTURE/STRONGER TRANSPORT INTO/ACROSS THE FCST AREA SUN NIGHT/MON. SMALL SHRA/TSRA CHANCES SUN INCREASING INTO THE 30-50 PERCENT RANGE MON PER THE MODEL CONSENSUS LOOK GOOD AT THIS TIME. HIGHS IN THE MID 70S TO LOWER 80S SUN/MEMORIAL DAY ALSO APPEAR WELL TRENDED. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 613 AM CDT TUE MAY 20 2014 VERY WEAK PRESSURE GRADIENT OVER THE AREA THIS MORNING HAS ALLOWED SOME FOG TO FORM ACROSS THE AREA. MOST OF THE VISIBILITIES ARE IN THE MVFR RANGE WITH SOME POCKETS OF IFR. EXPECT THAT THIS WILL BURN OFF QUICKLY THIS MORNING AND WILL SHOW THE FOG AT BOTH TAF SITES THROUGH 14Z. AFTER THAT...EXPECT THE WEAK COLD FRONT/SURFACE TROUGH TO MOVE THROUGH THIS MORNING WITH WEST TO NORTHWEST WINDS DEVELOPING BEHIND IT. VFR CONDITIONS EXPECTED WITH SCATTERED TO BROKEN MID LEVEL CLOUDS THROUGH THE EVENING. NOT EXPECTING ANY FOG TO FORM TONIGHT AS THERE SHOULD BE ENOUGH OF A WIND TO KEEP THINGS MIXED AND THE 20.06Z NAM BUFKIT SOUNDINGS SHOW THE TEMP/DEW POINT SPREAD REMAINING AT OR ABOVE 3 DEGREES. && .HYDROLOGY... ISSUED AT 331 AM CDT TUE MAY 20 2014 WATER LEVELS ON THE MISSISSIPPI CONTINUE TO FALL FROM LANSING IA NORTHWARD TO LAKE CITY MN. KLSE ALREADY BELOW FLOOD STAGE AND THE WARNING WAS CANCELLED MON EVENING. MS RIVER AT KONA FALLING BELOW FLOOD STAGE EARLY THIS MORNING AND WARNING THERE WILL LIKELY BE CANCELLED LATER THIS MORNING. FURTHER SOUTH...THE MS RIVER WAS NEARING THE CREST AT MCGREGOR AND GUTTENBERG IA. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RRS LONG TERM....RRS AVIATION...04 HYDROLOGY....RRS
Hazardous weather outlook, May 20, 5:33 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 533 AM CDT TUE MAY 20 2014 MNZ079-WIZ032>034-041-211100- WABASHA-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE- 533 AM CDT TUE MAY 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER AND WILL BE POSSIBLE ALONG THE BLACK RIVER NEAR BLACK RIVER FALLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH THESE STORMS. MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER AND WILL BE POSSIBLE ALONG THE BLACK RIVER FROM BLACK RIVER FALLS DOWNSTREAM TOWARD GALESVILLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-009-MNZ086>088-094>096-WIZ017-029-042-211100- MITCHELL-HOWARD-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-MONROE- 533 AM CDT TUE MAY 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ010-011-018-019-029-030-WIZ043-044-053>055-061-211100- WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-CLAYTON-JUNEAU-ADAMS- VERNON-CRAWFORD-RICHLAND-GRANT- 533 AM CDT TUE MAY 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...CENTRAL WISCONSIN AND SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS BETWEEN 3 PM AND 9 PM FOR LOCATIONS ALONG AND SOUTH OF THE WISCONSIN RIVER INTO SOUTHERN CLAYTON AND FAYETTE COUNTIES. MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH THESE STORMS. MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. 04
In the hours before
Local storm report, May 20, 6:40 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
640 AM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN OSSEO 44.58N 91.22W
05/20/2014 M2.60 INCH TREMPEALEAU WI COOP OBSERVER
COOP OBSERVER STATION OSSEO /OSOW3/
0614 AM HEAVY RAIN 3 NE LUBLIN 45.11N 90.69W
05/20/2014 M1.63 INCH TAYLOR WI MESONET
MESONET STATION 3 NE LUBLIN /DMLW3/
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, May 20, 6:58 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
658 AM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 W NEILLSVILLE 44.56N 90.61W
05/20/2014 M2.25 INCH CLARK WI COOP OBSERVER
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, May 20, 7:10 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
710 AM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HEAVY RAIN 2 NNE STETSONVILLE 45.10N 90.30W
05/20/2014 M1.43 INCH TAYLOR WI AWOS
AWOS STATION MEDFORD TAYLOR COUNTY AIRPORT
/MDZ/ HEAVY RAIN DURATION 24 HOURS
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, May 20, 7:46 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
746 AM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HEAVY RAIN 3 NE LUBLIN 45.11N 90.69W
05/20/2014 M1.63 INCH TAYLOR WI MESONET
MESONET STATION 3 NE LUBLIN /DMLW3/
0715 AM HEAVY RAIN HATFIELD 44.41N 90.73W
05/20/2014 M1.12 INCH JACKSON WI COOP OBSERVER
COOP OBSERVER STATION HATFIELD DAM /HABW3/
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, May 20, 8:36 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
836 AM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 N OWEN 44.98N 90.55W
05/20/2014 M1.46 INCH CLARK WI COOP OBSERVER
COOP OBSERVER STATION OWEN 2N /OWEW3/
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:09 PM CDT | Areal Flood Advisory | ARX | Clark, Jackson, Taylor, Trempealeau | 5 hr |
| May 20, 5:14 AM CDT | River Flood Warning | ARX | Jackson | 29 hr |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.